# SDR IPXA09657882

- Difficulty date: October 24, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T220140G
- Part serial: 000092
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP O/B EDGE UPPER SURFACE FOUND CHAFE.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-05 PAR 5H REV 45.
